# SDR DALA2023071205636

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 9,205 hours, 4,333 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER AMDS 5742-01028-02B. RH WING SLAT TRACK #3 HAS DAMAGE ON LOWER AFT SURFACE. NO PREVIOUS REWORK NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 005-0001:5742-01028-02B/003 00010 REPAIRED TRACK PER AMDS 5742-01028-02B AND ER/A 607872-14AD REV A AND PRI 607872-14B REV 0. (LP# 2859006)
